Skip to Content

Join the 'Pamabrom' group to help and get support from people like you.

Pamabrom News

Fainting Spells Often Tied to Too Many Meds at Once: Study

Posted 4 Nov 2012 by

SUNDAY, Nov. 4 – Taking too many medications at the same time could lead to repeated fainting episodes, a new study reveals. "Simply stated, the more antihypertensive pills a patient takes, the greater the likelihood of a possible fainting spell under certain circumstances," explained one cardiologist, Dr. David Friedman, chief of Heart Failure Services at North Shore-LIJ's Plainview Hospital in ...

Accidental Medication Poisonings in Kids on the Rise

Posted 16 Sep 2011 by

FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number ...

Ask a Question

Further Information

Related Condition Support Groups

Edema, Abdominal Distension, Premenstrual Dysphoric Disorder, Premenstrual Syndrome

Related Drug Support Groups

Aqua-Ban, Diurex Aquagels, Diurex Max, Aqua-Ban with Pamabrom

Pamabrom Patient Information at